Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

3 year old with stomach cramps and vomiting. Given vomikind, enterogermina and antibiotics. No relief

Hi my daughter is 3 years old and having mild stomach cramps and vomiting from last 4 days.She was given Syp Vomikind for vomiting. And Ofalomac-m forte twice daily and colimex for stomachache SOS. She still had vomiting so we changed the doctor. He stopped antibiotic as it causes nausea. And gave us Enterogermia for 3 days along with vomikind twice.She has taken it for a dsy but still having stomachache and vomited once ladt night.
I am tensed what to do?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
I can understand your concern.
Please continue vomikind thrice daily an hour before meals.
Give antiacid medications like lanzoprazole once daily in empty stomach for 10 days.
Give antacid gel thrice daily for 7 days.
If the vomting persists do some blood tests and ultrasound of the abdomen.
For abdominal pain give antispasmodic medications like decolic.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor